# SDR USAAF97092

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE LEFT EMERGENCY EXIT OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY AND BATTERY PACKS.  (M)
